On the Bootstrap of the Maximum Score Estimator
Jason Abrevaya and
Jian Huang
Econometrica, 2005, vol. 73, issue 4, 1175-1204
Abstract:
This paper shows that the bootstrap does not consistently estimate the asymptotic distribution of the maximum score estimator. The theory developed also applies to other estimators within a cube-root convergence class. For some single-parameter estimators in this class, the results suggest a simple method for inference based upon the bootstrap. Copyright The Econometric Society 2005.
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (65)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2005.00613.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:73:y:2005:i:4:p:1175-1204
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().